# SDR FFSA2011F00000

- Difficulty date: August 2, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N575U
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 1014301579
- Condition: Cracked
- Location: Fs 458.3
- Part time: 27,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 3RD, 200 HR INTERVAL, DETAILED INSP, A CRACK WAS DISCOVERED IN THE UPPER FWD CORNER OF THE AFT CARGO DOOR FRAME.  THE CRACK WAS LOCATED IN THE UPPER LEG OF THE DOOR FRAME STARTING AT FS 458.3 AND EXTENDED AFT HORIZONTALLY ABOUT 4".  THE CRACK WAS JUST UNDER THE EDGE OF THE FUSELAGE SKIN LAP AND VISIBLE ONLY FROM THE INSIDE.
